# SDR DALA2019062543821

- Difficulty date: June 23, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 53,342 hours, 36,642 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 565-567
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH CUSP WEB BTW STA Y=565-567 IS OUT OF LIMITS.  CUSP WEB WAS REPAIRED PER B717-200 SRM 53-00-55-2R-4 FIG.215.
